Alert archive / Missouri / Flash Flood Warnings in 2007

Flash Flood Warning 40, NWS Springfield, MO

May 10, 2007Lawrence County, Missouri

NWS Springfield, MO issued this flash flood warning at May 10, 2007, 5:26 PM CDT for Lawrence County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2007, 5:26 PM CDT (22:26 UTC)
Expired
May 10, 2007, 11:30 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text
Flood severity
None

County Lawrence County, MO

The radar

The Springfield radar (KSGF), 41 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 6:10 PM CDTFLASH FLOODStotts City, MOHIGHWAY 97 CLOSED DUE TO FLASH FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
328 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 102231
FFWSGF
MOC109-110430-
/X.NEW.KSGF.FF.W.0040.070510T2226Z-070511T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
526 PM CDT THU MAY 10 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LAWRENCE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1130 PM CDT.

* AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RADAR ESTIMATES THAT ONE TO TWO INCHES OF RAIN HAS 
  FALLEN IN A HALF HOUR ACROSS WESTERN PORTIONS OF LAWRENCE COUNTY. 
  AN ADDITIONAL ONE TO TWO INCHES OF RAINFALL IS LIKELY THROUGH 
  7 PM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  MOUNT VERNON AND MILLER.

THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MOUNT VERNON AND THE 
JASPER COUNTY LINE.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3727 9371 3704 9374 3698 9405 3727 9406

$$

SCHAUMANN
2 follow-up statements
000 
WGUS73 KSGF 110118
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CDT THU MAY 10 2007

MOC109-110430-
/X.CON.KSGF.FF.W.0040.000000T0000Z-070511T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE MO-
815 PM CDT THU MAY 10 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
LAWRENCE COUNTY...

AT 813 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL FROM EARLIER THIS EVENING WAS PRODUCING FLASH 
FLOODING ACROSS THE WARNED AREA.

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. SOME
LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...MOUNT 
VERNON...MILLER AND STOTTS CITY.

HIGHWAY 97 REMAINS FLOODED AND CLOSED.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3727 9371 3704 9374 3698 9405 3727 9406

$$

SCHAUMANN
000 
WGUS73 KSGF 110409
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1107 PM CDT THU MAY 10 2007

MOC109-110417-
/X.CAN.KSGF.FF.W.0040.000000T0000Z-070511T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE MO-
1107 PM CDT THU MAY 10 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR LAWRENCE COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO 
RECEDE...ENDING THE FLOOD THREAT. HOWEVER THE SPRING RIVER WILL 
LIKELY REMAIN AT ELEVATED LEVELS TONIGHT WHICH COULD CAUSE FLOODING 
ADJACENT COUNTY ROADS INCLUDING HIGHWAY 97. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3727 9371 3704 9374 3698 9405 3727 9406

$$

FOSTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 10, 2:45 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, May 10, 2:45 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
245 PM CDT THU MAY 10 2007

.DISCUSSION...

LATEST SATELLITE IMAGERY SHOWING SLOW MOVING LOW OVER CENTRAL TEXAS
CONTINUING TO MOVE SLOWLY EAST. WIDESPREAD THUNDERSTORM ACTIVITY OUT
AHEAD OF THE LOW ACROSS EASTERN OKLAHOMA. LOCAL RADAR SHOWING
DAYTIME CONVECTION OVER EAST CENTRAL MISSOURI...MOVING SLOWLY OFF TO
THE NORTHEAST. SOME FAINT BOUNDARIES SEEN ON OUR RADAR MAY CONTINUE
TO BE THE FOCUSING POINT FOR THUNDERSTORMS THIS AFTERNOON...SO WILL
CONTINUE CHANCE SHOWERS/TSTMS ACROSS THE CWA. DID GET A REPORT OF
FLASH FLOODING NEAR ELDON IN MILLER COUNTY THIS AFTERNOON AND
SEVERAL REPORTS OF HEAVY RAINFALL NEAR DIXON IN PULASKI COUNTY...SO
MAIN THREAT THIS AFTERNOON WILL CONTINUE TO BE POTENTIAL FOR FLASH
FLOODING...ESPECIALLY OVER EAST CENTRAL MISSOURI. FLOOD WARNINGS
REMAIN FOR SOUTHEAST KANSAS AND VERNON COUNTY IN SOUTHWEST MISSOURI
AS RIVERS REMAIN FLOODED. SHOULD SEE ALOT OF THIS CONVECTION DYING
OFF AFTER SUNSET.

UPPER LOW FORECAST TO TRACK SOUTHEAST OVERNIGHT AND WE GET INTO A
NORTH TO NORTHEAST FLOW. MAIN AREA FOR THUNDERSTORM DEVELOPMENT
TOMORROW LOOKS TO BE ALONG THE MISSOURI/ARKANSAS LINE TOMORROW
AFTERNOON AND FOCUSED MOST POPS IN THIS AREA. MUCAPES HIGHEST IN
THIS AREA AROUND 1400-1500 J/KG. LLVL TROUGHING FINALLY PUSHES DOWN
INTO CENTRAL ARKANSAS BY FRIDAY EVENING...WHICH SHOULD BRING A
DRYING TREND TO THE CWA FRIDAY NIGHT INTO SATURDAY. 850MB TEMPS
REMAIN WARM...WITH +14C TEMPS OVER MOST OF THE CWA. LOCAL
CLIMATOLOGY WOULD GIVE US LOW 80S WITH THESE TEMPERATURES...PLUS WE
SHOULD BE GETTING ALOT MORE SUN BREAKS IN CLOUDS...SO WENT AHEAD
WITH LOW TO MID 80S FOR SATURDAY INTO SUNDAY.

NEXT CHANCE FOR ANY PRECIP LOOKS TO BE TUESDAY INTO WEDNESDAY AS
ANOTHER SHORTWAVE BEGINS TO MOVE IN FROM THE WEST. WILL CONTINUE
CHANCE POPS FOR THAT TIMEFRAME.

GCC
&&

.AVIATION...
FOR THE 18Z KSGF/KJLN TAFS...CONVECTION OVER OKLAHOMA CONTINUES TO
MOVE NORTHEAST THIS AFTERNOON. IN ADDITION...SHOWERS AND
THUNDERSTORM IN THE VICHY AREA ARE PRODUCING HEAVY RAINFALL.
CEILINGS AND VISIBILITIES WILL REMAIN GENERALLY VFR AT BOTH THE KSGF
AND KJLN TAF SITES. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
WILL REMAIN POSSIBLE INTO THIS EVENING. MENTIONED VICINITY
THUNDERSTORMS AT BOTH TAF SITES. WILL MONITOR AND AMEND AS NEEDED.

HATCH
&&

.HYDROLOGY...

MINOR TO MODERATE FLOODING OVER THE OSAGE RIVER BASIN ALONG WITH
RESIDUAL FLOODING ALONG CREEKS AND STREAMS OVER SOUTHEAST KANSAS
COUNTIES AND VERNON COUNTY MO IS EXPECTED TO CONTINUE THROUGH THE
AFTERNOON. ANY ADDITIONAL STORMS THAT DEVELOP OVER THE AREA WILL
LEAD TO RAPID RUNOFF AND ADDITIONAL FLOODING IN AND NEAR LOW LYING
AREAS.

TERRY
&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO SGF
Hazardous weather outlook, May 10, 3:59 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 PM CDT THU MAY 10 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
359 PM CDT THU MAY 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  HAIL TO THE SIZE OF QUARTERS
  60 MPH THUNDERSTORM WIND GUSTS
  HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING

  AREAS AFFECTED AND TIMING:

  WEST OF AN OSCEOLA TO CASSVILLE LINE THROUGH 7 PM THIS EVENING.

  DISCUSSION:

  SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT ACROSS
  EAST CENTRAL MISSOURI WITH ISOLATED THUNDERSTORMS ELSEWHERE
  ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS. MOST OF THE
  STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS DAYTIME HEATING
  INCREASES INSTABILITY OVER THE AREA. THE THUNDERSTORMS SHOULD
  THEN DISSIPATE AFTER SUNSET.

  THE MAIN THREAT WITH THE THUNDERSTORMS WILL BE HEAVY RAINFALL...
  WHICH COULD LEAD TO LOCALIZED FLASH FLOODING...ESPECIALLY IN
  THOSE AREAS THAT RECEIVED HEAVY RAINFALL EARLIER THIS WEEK. A
  FEW OF THE STRONGER STORMS MAY ALSO PRODUCE HAIL TO THE SIZE OF
  QUARTERS AND 60 MPH WIN GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON FRIDAY. LOCALIZED
  FLOODING OF LOW LYING AREAS IS ALSO EXPECTED TO CONTINUE OVER
  EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI. THUNDERSTORM ARE
  AGAIN POSSIBLE TUESDAY INTO WEDNESDAY AS A COLD FRONT MOVES
  THROUGH FROM THE NORTHWEST.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED WEST OF AN OSCEOLA TO CASSVILLE
  LINE THROUGH 7 PM THIS EVENING. SPOTTER ACTIVATION IS NOT
  ANTICIPATED EAST OF THIS LINE. HOWEVER...STORM SPOTTERS ARE
  ENCOURAGED TO FORWARD REPORTS OF FLOODING TO THE NATIONAL
  WEATHER SERVICE IN SPRINGFIELD.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Local storm report, May 10, 12:41 PM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1241 PM CDT THU MAY 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      2 W ELDON               38.35N 92.62W
05/10/2007                   MILLER             MO   EMERGENCY MNGR

            FLASH FLOODING AT INTERSECTION OF HIGHWAY 52 AND Y
            HIGHWAY

&&

GCLAYCOM
Local storm report, May 10, 2:08 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
208 PM CDT THU MAY 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HEAVY RAIN       2 N VIENNA              38.22N 91.95W
05/10/2007  M1.63 INCH       MARIES             MO   CO-OP OBSERVER

            1.63 INCHES IN 45 MINUTES.

&&

JSS
Local storm report, May 10, 2:50 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 PM CDT THU MAY 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLOOD            4 S NEVADA              37.78N 94.35W
05/10/2007                   VERNON             MO   LAW ENFORCEMENT

            INTERSECTION OF BB AND STOCKADE REMAINS CLOSED DUE TO
            FLOODING.

0223 PM     FLOOD            FORT SCOTT              37.84N 94.71W
05/10/2007                   BOURBON            KS   LAW ENFORCEMENT

            LITTLE OSAGE RIVER CONTINUES TO FLOW OVER 7 HIGHWAY
            BETWEEN HIGHWAY 31 AND HARDING ROAD. ROAD STILL CLOSED.

0223 PM     FLOOD            XENIA                   38.00N 94.99W
05/10/2007                   BOURBON            KS   LAW ENFORCEMENT

            PORTIONS OF 65 HIGHWAY NEAR TOWN OF XENIA STILL CLOSED
            DUE TO WATER OVER ROADWAY.

0228 PM     FLASH FLOOD      2 S DIXON               37.96N 92.09W
05/10/2007                   PULASKI            MO   TRAINED SPOTTER

            5 INCHES OF WATER FLOWING OVER O HIGHWAY AT JONES CREEK.

&&

JSS
Local storm report, May 10, 3:15 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
315 PM CDT THU MAY 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     FLASH FLOOD      CAMDENTON               38.01N 92.74W
05/10/2007                   CAMDEN             MO   LAW ENFORCEMENT

            SEVERAL LOW WATER CROSSINGS THROUGHOUT CAMDEN COUNTY HAVE
            WATER FLOWING OVER THEM. A FEW OF THE LOW WATER CROSSINGS
            ARE BLOCKED BY DEBRIS.

&&

JSS
Local storm report, May 10, 3:20 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 PM CDT THU MAY 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     FUNNEL CLOUD     10 SW ANDERSON          36.55N 94.57W
05/10/2007                   MCDONALD           MO   LAW ENFORCEMENT

&&

JSS
Special weather statement, May 10, 4:11 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
411 PM CDT THU MAY 10 2007

MOZ088-102145-
JASPER-
411 PM CDT THU MAY 10 2007

...SIGNIFICANT WEATHER ALERT FOR JASPER COUNTY UNTIL 445 PM CDT...

AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PURCELL...OR 11 MILES NORTHWEST OF
CARTHAGE...AND MOVING EAST AT 15 MPH.

THIS STORM WILL BE...
  NEAR JASPER BY 435 PM CDT.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 10:39 PM CDTFlash Flood WarningSGFNewton6 hr
May 9, 10:39 PM CDTFlash Flood WarningSGFNewton6 hr
May 10, 12:10 PM CDTFlash Flood WarningSGFMiller, Pulaski6 hr
May 10, 12:50 PM CDTFlash Flood WarningSGFMaries6 hr
May 10, 1:50 PM CDTFlash Flood WarningSGFDent, Phelps3 hr
May 10, 2:08 PM CDTFlash Flood WarningSGFCamden6 hr
May 10, 2:58 PM CDTFlash Flood WarningSGFMorgan6 hr
May 10, 3:47 PM CDTSevere Thunderstorm WarningSGFDade58 min
May 10, 4:29 PM CDTFlash Flood WarningSGFJasper, McDonald, Newton6 hr
May 10, 4:37 PM CDTFlash Flood WarningSGFBarton6 hr
May 10, 6:05 PM CDTFlash Flood WarningSGFHickory, St. Clair6 hr
May 10, 6:11 PM CDTFlash Flood WarningSGFPolk6 hr
May 10, 6:18 PM CDTFlash Flood WarningSGFGreene6 hr
May 10, 6:31 PM CDTFlash Flood WarningSGFWebster, Wright6 hr

Nearby

Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.